# SDR FDEA201012164704

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LEFT FRAME AT STA 1320, S26L FOUND DENTED. DENTED FRAME AT STA 1320, S-26L. REPAIRED IAW SRM 53-00-07, FIG 201, DETAIL III, REPAIR 5, REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
